DOI 10.1097/iop.0b013e3182288e4d
Severe visual loss and orbital infarction following periorbital aesthetic poly-(L)-lactic acid (PLLA) injection.
Аннотация
Visual loss following esthetic treatment of the face is a rare but devastating iatrogenic complication. The authors report a case of a 43-year-old man with blindness and ophthalmoplegia of the left eye following a treatment of the left periorbital region with the subcutaneous filler poly-(L)-lactic acid. The patient's symptoms began immediately following one of the tunneled injections. On presentation, the patient had clear signs of ocular and orbital ischemia. Angiography and further history suggested an embolic orbital infarction as the mechanism of injury. The increased usage of subcutaneous fillers for facial rejuvenation had introduced a small but proven risk of embolization of these viscous materials to the eye and orbit.
Предметные рубрики MeSH
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.